RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 155–158 (Mi umn6766)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

A theorem of Liouville type

A. A. Gol'dberg


Full text: PDF file (450 kB)

Bibliographic databases:
Received: 05.03.1959

Citation: A. A. Gol'dberg, “A theorem of Liouville type”, Uspekhi Mat. Nauk, 15:5(95) (1960), 155–158

Citation in format AMSBIB
\Bibitem{Gol60}
\by A.~A.~Gol'dberg
\paper A~theorem of Liouville type
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 155--158
\mathnet{http://mi.mathnet.ru/umn6766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125951}
\zmath{https://zbmath.org/?q=an:0124.29004}


Linking options:
  • http://mi.mathnet.ru/eng/umn6766
  • http://mi.mathnet.ru/eng/umn/v15/i5/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Balk, M. F. Zuev, “On polyanalytic functions”, Russian Math. Surveys, 25:5 (1970), 201–223  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:155
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019